• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Blurred Vision

Jo1760

Jo1760

Well-known member
Joined
Oct 25, 2008
Messages
1,507
Location
London
I was wondering if anyone had experienced blurred vision from antidepressants or antipsychotics medication.

I received a significant increase in my antidepressant medication at the same point I started a course of antipsychotic meds, hence the reason i am not sure which meds could be causing this. These changed happenedin mid Novemember.

I had a slight amount of short sightedness previously- not a major problem and i had an eye test in August not showing any changes. But in resent months I have notice my vision has become really quite blurred. I have tried eye drops etc.. and nothing seems to be making any difference. I am pretty sure its a side effect but not one that has gone away.

I would really appreciate if anyone had some advice or tips on how to help this.
 
rollinat

rollinat

Well-known member
Founding Member
Joined
Apr 24, 2008
Messages
1,816
Mine also gets blurry at times, but I put it down to the dry atmosphere here and wearing contacts - never thought it could be medication but I guess it could be, as I think both the ones I take can make things drier (certainly the case with my mouth - can't go anywhere without a bottle of water). Something to mention the next time you see your GP?
 
sallyG

sallyG

Well-known member
Joined
Jul 4, 2009
Messages
1,693
Location
Essex England
I am on antipyschotics and antidpressants...and i have found my vision to be blurred whilst taking antipsychotics...its one of the written side effects..i also desperatley need an eye test.
 
S

swan

Well-known member
Joined
Oct 10, 2009
Messages
117
Location
London, UK
I've been on sertraline for about 3 weeks and have experienced pretty much constant blurred vision and also more worrying but more occasional wobbly vision...sort of like everything is waving but its quite subtle. I never got this before i started taking the sertraline so im sure its a side effect.
 
Jo1760

Jo1760

Well-known member
Joined
Oct 25, 2008
Messages
1,507
Location
London
Thank you Rollinat, Sally G and Swan,

Sertraline is the AD I take and my vision sounds pretty similar to how you described yours swan, a constant blurred sensation. I do find it gets worse when I am out but i figured it could be the air/ enviornment as you described Rollinat.

I am pretty sure its a side effect as i have never had major vision problems in the past - I will check it out with my GP during my next visit.

Thank you very much.
 
J

jekel1

Well-known member
Joined
Sep 9, 2009
Messages
123
Location
bradford west yorks
hi

i get blurred vision on olanzapine or depokote i just thought it was one of the side effects .
 
Jo1760

Jo1760

Well-known member
Joined
Oct 25, 2008
Messages
1,507
Location
London
Thank you Jekel,

I do really think its a side effect. Just a pretty annoying and quite a persistant one. More of the other side effects disappeared after a couple of months.

Thanks for your post.

X
 
Top